Well, I too have stomach problems and have IBS. Strange that I got it after being on Fosamax for a few months. I took Fosamax for over a year and then Boniva but was scared to keep taking it after the scary things about these. Been a year since I stopped thse. Still have the IBSView Thread
what is the safest medication to take if you have really bad osteoporosis. My doctor wants me to take reclast but am afraid of all of those medications. I took Fosamax and then Boniva till I read about the effects and then stopped it. Need to take somethingView Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.